# SDR AALA202109138260

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 14,743 hours, 1,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLASHLIGHT INOPERATIVE. REPLACED BATTERY WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
